# SDR ASAA2015072012913

- Difficulty date: July 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65C161451
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FWD DOOR FRAME, UPPER DOOR STOP PIN FITTING GOUGED DEEP. APPROXIMATELY S-20R, MARKED IN RED, DOT ATTACHED.  ACFT GROUNDED.  R & R CARGO DOOR FWD DOOR FRAME UPPER STOP PIN FITTING IAW SRM 51-10-02, PARA 8 AND 51-40-02, DWG 65-46921, REV K REMOVED & REINSTALLED FWD CARGO DOOR IAW AMM 52-31-00, REMOVED DOT.
